Block transitive Steiner systems with more than one point orbit

Evans, David (2004) Block transitive Steiner systems with more than one point orbit. Journal of Combinatorial Designs, 12 (6). pp. 459-465. ISSN 1520-6610

[thumbnail of steiner.pdf]
PDF (steiner.pdf)
Download (141kB) | Preview


For all ‘reasonable’ finite t, k and s we construct a t-(ℵ0, k, 1) design and a group of automorphisms which is transitive on blocks and has s orbits on points. In particular, there is a 2-(ℵ0, 4, 1) design with a block-transitive group of automorphisms having two point orbits. This answers a question of P. J. Cameron and C. E. Praeger. The construction is presented in a purely combinatorial way, but is a by-product of a new way of looking at a model-theoretic construction of E. Hrushovski.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 14 Aug 2023 10:30
DOI: 10.1002/jcd.20018


Downloads per month over past year

Actions (login required)

View Item View Item